Follow
Ioan Rașa
Title
Cited by
Cited by
Year
Ulam stability of operators
J Brzdek, D Popa, I Rasa, B Xu
Academic Press, 2018
1842018
On the Hyers–Ulam stability of the linear differential equation
D Popa, I Raşa
Journal of Mathematical Analysis and Applications 381 (2), 530-537, 2011
1792011
On Peano's form of the Taylor remainder, Voronovskaja's theorem and the commutator of positive linear operators
H Gonska, P Piţul, I Raşa
Univ., 2006
1322006
Bernstein-type operators which preserve polynomials
D Cárdenas-Morales, P Garrancho, I Raşa
Computers & Mathematics with Applications 62 (1), 158-163, 2011
1212011
The new forms of Voronovskaya’s theorem in weighted spaces
T Acar, A Aral, I Rasa
Positivity 20, 25-40, 2016
1122016
On the generalized Szász–Mirakyan operators
A Aral, D Inoan, I Raşa
Results in Mathematics 65, 441-452, 2014
992014
Hyers–Ulam stability of the linear differential operator with nonconstant coefficients
D Popa, I Raşa
Applied Mathematics and Computation 219 (4), 1562-1568, 2012
982012
Markov operators, positive semigroups and approximation processes
F Altomare, M Cappelletti, V Leonessa, I Rasa
Walter de Gruyter GmbH & Co KG, 2014
882014
Grüss-type and Ostrowski-type inequalities in approximation theory
AM Acu, H Gonska, I Raşa
Ukrainian Mathematical Journal 63 (6), 843-864, 2011
882011
The limiting semigroup of the Bernstein iterates: degree of convergence
H Gonska, I Raşa
Acta Mathematica Hungarica 111, 119-130, 2006
712006
New estimates for the differences of positive linear operators
AM Acu, I Raşa
Numerical Algorithms 73, 775-789, 2016
702016
General King-type operators
H Gonska, P Piţul, I Raşa
Results in Mathematics 53, 279-286, 2009
682009
Modified Bernstein-Durrmeyer operators
T Acar, A Aral, I Rasa
Gen. Math 22 (1), 27-41, 2014
602014
On genuine Bernstein–Durrmeyer operators
H Gonska, D Kacsó, I Raşa
Results in Mathematics 50, 213-225, 2007
562007
Kantorovich Operators of Order k
H Gonska, M Heilmann, I Raşa
Numerical functional analysis and optimization 32 (7), 717-738, 2011
542011
Positive Linear Operators Preserving and
A Tuncer, A Ali, R Ioan
Constructive Mathematical Analysis 2 (3), 98-102, 2019
452019
Inequalities for certain means in two arguments
J Sándor, I Rasa
Nieuw Archief voor Wiskunde 15, 51-56, 1997
441997
Asymptotic formulae via a Korovkin-type result
D Cárdenas-Morales, P Garrancho, I Raşa
Abstract and Applied Analysis 2012, 2012
422012
Over-iterates of Bernstein-Stancu operators
H Gonska, P Piţul, I Raşa
Calcolo 44, 117-125, 2007
422007
Asymptotic behaviour of differentiated Bernstein polynomials
H Gonska, I Raşa
Matematički Vesnik 61 (235), 53-60, 2009
412009
The system can't perform the operation now. Try again later.
Articles 1–20